06-11-2004, 06:00 PM #1Associate Member
- Join Date
- Jul 2003
i was born with me having constant migraines throughout my life. Majority are mild, but some severe to the point where i even have to vomit (rare), no joke. Will the sauce make me go even more insane with pain from migraines. I take Tylenol / Advil /Excedrin / etc and it does the job, but what I am concerned about is will increased BP cause more headache and make the migraine even worth?
06-11-2004, 06:03 PM #2Originally Posted by LoadeD_PistoL
06-11-2004, 06:05 PM #3
What about your liver. All those drugs have to be kicking your liver's a$$ everyday. Thats a tough break having migraines everyday. Good Luck with that bro.
06-12-2004, 03:15 PM #4
YEs, AS will make your migraines more frequent and worse. I had to live on Imitrex (migraine med.) on my Test/deca /d-bol cycle. High BP can trigger migraines, so I used to get them after a good workout. They will stick around for a while after the cycle as well.
At least they did for me. Search migraines, as we had a couple of good threads on them
Also, take 300mg of magnesium every day, especially workout days. It apparently helps with high BP and I noticed it helped decrease the number of migrains I had.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)